# SDR DHL2005803509

- Difficulty date: November 17, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 033464: RUDDER SKIN DELAMINATED AT STA ZR 166.656 AND LEVEL 2 CORROSION (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 55-6-1 FIG. 1. REMOVED DAMAGED PANEL PLATING IAW SRM 55-1-0, SRM 51-1-21. REMOVED CORROSION FROM RUDDER SKIN AT ZR 166.656 IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 55-2-0 PG. 12. FABRICATED NEW PLATING AND BONDED FINGER DOUBLER (AL 2024T3 0.016") IAW SRM 55-6-1 FIG. 1 ITEM "A". STUCK BOTH PARTS IAW SRM 51-1-9. CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF NEW PANEL PLATING IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11 PG. 9. INSTALLED NEW PANEL PLATING IAW SRM 51-1-21. FOR WEIGHT SEE NR 039066.
